A certain modification of Hardy's inequality

B. Florkiewicz; A. Rybarski

Colloquium Mathematicae (1972)

  • Volume: 26, Issue: 1, page 345-348
  • ISSN: 0010-1354

How to cite


B. Florkiewicz, and A. Rybarski. "A certain modification of Hardy's inequality." Colloquium Mathematicae 26.1 (1972): 345-348. <http://eudml.org/doc/267253>.

author = {B. Florkiewicz, A. Rybarski},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {345-348},
title = {A certain modification of Hardy's inequality},
url = {http://eudml.org/doc/267253},
volume = {26},
year = {1972},

AU - B. Florkiewicz
AU - A. Rybarski
TI - A certain modification of Hardy's inequality
JO - Colloquium Mathematicae
PY - 1972
VL - 26
IS - 1
SP - 345
EP - 348
LA - eng
UR - http://eudml.org/doc/267253
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.